# SDR DALA2014061803661

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 58,589 hours, 42,911 cycles
- Engine: Pwa JT8D219
- Engine time: 69,355 hours, 36,056 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE LT ENGINE GENERATOR TRIPPED OFF LINE AND LT CSD LOW OIL PRESSURE CAUTION ON EOAP. THE APU GENERATOR WAS ON DEFERRAL.  MAINTENACE FOUND THE LT ENGINE CSD AND ENGINE COWLING COVERED WITH OIL. R & R THE LT ENGINE CSD, AIR-OIL HEAT EXCHANGER, GENERATOR, AND THE APU GENERATOR.
